MathSciNet Relay Station
MathSciNet bibliographic data
MR524664 57S17 (57N10)
Rubinstein, J. H. Free actions of some finite groups on $S\sp{3}$. I. Math. Ann. 240 (1979), no. 2, 165–175.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement